# SDR RQIQ00205159

- Difficulty date: May 20, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,790 hours, 13,998 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 96078
- Condition: Failed
- Part time: 124 hours, 139 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5520-STL- LEFT GENERATOR FAIL LIGHT ON DURING TAXI. MAINTENANCE REMOVED AND REPLACED STARTER/GENERATOR.
